NON-GAUSSIAN DYNAMIC RESPONSE TO DRAG FORCE.
Date of Original Version
This study investigated the non-normality of dynamic response to the wave drag force. Approximations to the fourth order cumulant function of the drag force were evaluated using Hermite polynomials. Analytical solutions were obtained for the coefficient of excess of response when the structure was idealized as a single-degree-of-freedom structure, and when the wave velocity was extremely narrow band in nature.
Publication Title, e.g., Journal
Proceedings of the International Offshore Mechanics and Arctic Engineering Symposium
Hu, S.-L. J., and S. Dixit. "NON-GAUSSIAN DYNAMIC RESPONSE TO DRAG FORCE.." Proceedings of the International Offshore Mechanics and Arctic Engineering Symposium 2, (1988): 109-116. https://digitalcommons.uri.edu/oce_facpubs/307